# SDR RAIA00809029

- Difficulty date: September 27, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg Wow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE EICAS. MAINT FOUND A BROKEN WIRE AT THE NLG WOW SWITCH. WIRES WERE REPAIRED AND OPS CHECK PROVED GOOD FIX. (K)
